# SDR 2008UALA05584

- Difficulty date: September 3, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 48,359 hours, 7,214 cycles
- Engine: Pwa PW40903
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Condition: Malfunctioned
- Location: Lt Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN.  SUSPECT FAULTY CONTROLLER.  REPLACED LEFT CABIN TEMPERATURE CONTROLLER.  CHECKS OKAY & NO ODOR ON DEPARTURE.
